# SDR SWAA000027999

- Difficulty date: February 19, 2020
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN. STA 947; LBL 24; WL 208; FLOOR BEAM HAS CORROSION ON UPPER T-CAP RUNNING UNDER LAV MOUNT. / ACCOMPLISHED FLOOR BEAM UPPER T-CAP REPAIR AT STA 947 LBL 24 WL208 I..A.W SRM 53-70-51-2R-5 P/N 147A5504-1
